# SDR 094681

- Difficulty date: April 2, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N140CQ
- Make and model: Saab SF340A
- Aircraft serial: 140CQ
- Engine: Ge CT75A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLLOUT AT ABOUT 70 KTS. THE PILOT HAD A CWP OIL PRESSURE WARNING ALONG WITH OIL PRESSURE INDICATOR IN THE YELLOW (20 PSI), PILOT ABORTED TAKEOFF AND RETURNED TO THE GATE.
